Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 215, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Oct 30, 2015, 6:36 AM CDT for Guadalupe County, Texas. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 30, 2015, 6:36 AM CDT (11:36 UTC)
- Expired
- Oct 30, 2015, 7:30 AM CDT
- In force
- 54 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Guadalupe County, TX
The radar
The Austin/San Antonio radar (KEWX), 22 km from the middle of the area, began a volume at 11:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 30, 7:16 AM CDT | TSTM WND DMG | 5 S Geronimo, TX | SEVERAL PICTURES ON SOCIAL MEDIA OF STRUCTURE AND ROOF DAMAGE IN THE GERONIMO AND SEGUIN AREA ALONG HUBER RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 30, 6:07 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 11.6 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1304 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 735 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
921
WUUS54 KEWX 301136
SVREWX
TXC187-301230-
/O.NEW.KEWX.SV.W.0215.151030T1136Z-151030T1230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
636 AM CDT FRI OCT 30 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL GUADALUPE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 730 AM CDT
* AT 635 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LA VERNIA...
OR 12 MILES NORTHWEST OF STOCKDALE...MOVING NORTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NEW BRAUNFELS...SEGUIN...MARION...SANTA CLARA...NEW BERLIN...
MCQUEENEY...ZORN...ZUEHL...GERONIMO...KINGSBURY...ZIPP AND NOLTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT FOR SOUTH CENTRAL
TEXAS.
LAT...LON 2938 9796 2938 9809 2936 9811 2943 9814
2946 9812 2948 9812 2949 9814 2948 9817
2949 9817 2967 9813 2968 9810 2976 9799
2976 9780
TIME...MOT...LOC 1135Z 195DEG 28KT 2938 9808
HAIL...0.75IN
WIND...60MPH
$$
ALLENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 30, 3:29 AM CDT, 3 hours 7 minutes earlier.
Area forecast discussion, Oct 30, 3:29 AM CDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 329 AM CDT FRI OCT 30 2015 .SHORT TERM (TODAY THROUGH SATURDAY)... ANOTHER SOUTHERN STREAM UPPER TROUGH WILL BRING HIGH CHANCES OF RAIN TODAY THROUGH SATURDAY. THE FIRST ROUND OF RAINS ARE WELL UNDERWAY AND WILL BE IMPACTING THE METRO CITIES DURING THE MORNING COMMUTE. PWAT VALUES AROUND 2 INCHES STACKING UP OVER THE I-35 CORRIDOR THIS MORNING MEANS THAT SOME OF THE CONVECTION WILL BECOME VERY EFFICIENT RAIN PRODUCERS. NEGATING FACTOR IS THAT THE FIRST ROUND OF CONVECTION IS CRUISING AT 30 MPH TO THE NORTHEAST WITH ONLY MINIMAL AREAS OF TRAINING EXPECTED. CURRENTLY EXPECT 1 TO 2 INCHES OF RAIN TO PASS ACROSS THE AREA EARLY TODAY WITH ANOTHER ROUND EXPECTED TO FIRE OVER THE EDWARDS PLATEAU AND HILL COUNTRY FOR THIS EVENING INTO TONIGHT. HOWEVER...A SECONDARY ROUND OF HEAVY RAIN COULD FORM IN AN UPSTREAM PROPAGATION REGION BY DAYBREAK AND LEAD TO HEAVY RAINFALL AMOUNTS SUFFICIENT FOR A FLASH FLOOD THREAT. WILL WANT TO MONITOR RADAR TRENDS FOR ANOTHER COUPLE HOURS BEFORE CONSIDERING A FFA. STORM TOTAL EXPECTED AMOUNTS FOR NOW REMAIN AT 2-4...ISOLATED 6...WITH SOME OF THE RAIN FALLING EARLY THIS MORNING AND OUTSIDE THE EFFECTIVE FORECAST PERIOD. IN TERMS OF THE MARGINAL TO SLIGHT RISK SEVERE THREAT...THE MORNING ACTIVITY HAS THE LOOK OF HEAVY DOWNPOURS BASED ON ELEVATED DYNAMICS AND LOW LEVEL JET WITHOUT MUCH INFLUENCE FROM SURFACE FEATURES. HOWEVER...LOW LEVEL HELICITY VALUES ARE HIGH THIS MORNING...AND SOME ROTATING STORMS HAVE ALREADY BEEN NOTED OVER THE RIO GRANDE PLAINS. EXPECT THE BULK OF THE SEVERE THREAT TO OCCUR TOWARD MIDDAY THROUGH LATE TONIGHT AS BULK SHEAR INCREASES 40-55 KNOTS AND CAPES EXCEED 1000 J/KG. THE HEAVY RAIN THREAT SHOULD CLEAR TO THE EAST OF THE AREA TOWARD SATURDAY MORNING...ALTHOUGH POPS REMAIN FAIRLY HIGH OVER OUR FAR EASTERN COUNTIES IN THE DAYTIME SATURDAY. TYPICALLY THIS PATTERN WOULD FAVOR AN MCS THAT WILL PUSH EAST OF I-35 IN THE LATE NIGHT HOURS WITH THE COOL OUTFLOW SURGING THE CONVECTIVE LINE EAST INTO SOUTHEAST TX BY DAYBREAK. THUS PRIMARY CONCERNS FOR FLOODING IN OUR FORECAST AREA ARE EXPECTED TO END AT AROUND DAYBREAK. && .LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)... THE DEPARTING SOUTHERN STREAM UPPER TROUGH LEAVES ANOTHER COUPLE OF MILD AND DRY DAYS TO RECOVER...BUT BY LATE TUESDAY MOISTURE BEGINS RACING ONSHORE IN ADVANCE OF ANOTHER PACIFIC TROUGH. THIS SYSTEM WILL ALSO CONTAIN THE POTENTIAL FOR HEAVY DOWNPOURS...BUT IS CURRENTLY FORECAST TO PASS FARTHER NORTH OVER THE SOUTHERN PLAINS. WILL TAKE THE HIGH PWAT VALUES SHOWN BY THE GFS WITH SOME DEGREE OF SKEPTICISM...BUT CONTINUE TO RUN SEVERAL PERIODS OF CHANCE TO LIKELY POPS FOR WEDNESDAY INTO NEXT FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 77 66 78 57 77 / 80 90 40 10 - AUSTIN BERGSTROM INTL AIRPORT 78 66 79 54 77 / 80 90 40 10 - NEW BRAUNFELS MUNI AIRPORT 79 67 82 56 79 / 80 90 40 10 - BURNET MUNI AIRPORT 75 62 74 54 75 / 90 90 30 10 - DEL RIO INTL AIRPORT 81 61 79 53 82 / 70 70 20 - 0 GEORGETOWN MUNI AIRPORT 76 65 76 54 75 / 90 90 40 10 - HONDO MUNI AIRPORT 80 65 83 54 80 / 90 80 30 - 0 SAN MARCOS MUNI AIRPORT 78 67 80 57 77 / 80 90 40 10 - LA GRANGE - FAYETTE REGIONAL 79 70 80 58 76 / 70 80 70 20 10 SAN ANTONIO INTL AIRPORT 80 67 82 57 80 / 90 90 30 - - STINSON MUNI AIRPORT 81 68 84 58 80 / 80 80 30 - - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...ALLEN SYNOPTIC/GRIDS...OAKS
Hazardous weather outlook, Oct 29, 3:01 PM CDT, 15 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 301 PM CDT THU OCT 29 2015 TXZ171>173-183>194-202>209-217>225-228-302015- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 301 PM CDT THU OCT 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...LATE TONIGHT AND EARLY TOMORROW MORNING. STRONG TO MARGINALLY SEVERE STORMS ARE POSSIBLE LATE TONIGHT... MAINLY WEST OF A KERRVILLE TO PEARSALL LINE. THESE STORMS ARE EXPECTED TO BEGIN AFFECTING THE RIO GRANDE PLAINS AND SOUTHERN EDWARDS PLATEAU AROUND MIDNIGHT AND REACH THE I35 CORRIDOR BY EARLY FRIDAY MORNING. LOCALLY HEAVY RAINFALL...FREQUENT CLOUD TO GROUND LIGHTNING AND THE POSSIBILITY FOR AN ISOLATED TORNADO WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. CHANCES OF LOCALLY HEAVY RAINFALL AND ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE FRIDAY THROUGH SATURDAY MORNING. HEAVY RAINFALL RESULTING IN LOCALIZED FLASH FLOODING WILL CONTINUE TO BE THE PRIMARY THREAT BUT DAMAGING WINDS...FREQUENT LIGHTNING...AND THE POSSIBILITY FOR A TORNADO WILL ALSO EXIST WITH THIS SYSTEM PROGRESSES THROUGH THE LATE AFTERNOON. THE TORNADO THREAT SHOULD DIMINISH BY FRIDAY EVENING AND EVOLVE INTO PRIMARILY A HEAVY RAIN AND STRAIGHT LINE WIND EVENT OVERNIGHT ON FRIDAY. RAINFALL AMOUNTS WILL AVERAGE BETWEEN 2-4 INCHES WITH ISOLATED TOTALS UP TO 6 INCHES OVER THE 48 HOUR PERIOD. ANOTHER STORM SYSTEM PRODUCING SHOWERS AND THUNDERSTORMS WILL APPROACH BY WEDNESDAY BUT NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT THROUGH SATURDAY MORNING. TB3
In the hours before
Special weather statement, Oct 30, 4:24 AM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
424 AM CDT FRI OCT 30 2015
TXZ191-206-301015-
COMAL TX-HAYS TX-
424 AM CDT FRI OCT 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COMAL AND SOUTHERN HAYS
COUNTIES UNTIL 515 AM CDT...
AT 424 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
NEW BRAUNFELS...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NEW BRAUNFELS...SAN MARCOS...WIMBERLEY...CANYON LAKE DAM...KYLE...
CANYON LAKE...WOODCREEK...HUNTER...SOLMS...GRUENE...SATTLER...
FREIHEIT...HAYS CITY AND REDWOOD.
LAT...LON 2999 9784 2981 9793 2975 9801 2969 9808
2965 9818 2968 9829 3010 9813
TIME...MOT...LOC 0924Z 204DEG 22KT 2971 9817
ALLENSpecial weather statement, Oct 30, 4:40 AM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 440 AM CDT FRI OCT 30 2015 TXZ191-301030- HAYS TX- 440 AM CDT FRI OCT 30 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAYS COUNTY UNTIL 530 AM CDT... AT 440 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER WOODCREEK...OR NEAR WIMBERLEY...MOVING NORTHEAST AT 25 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WIMBERLEY...DRIPPING SPRINGS...WOODCREEK...BEAR CREEK...DRIFTWOOD AND MOUNT GAINOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3017 9791 2990 9810 3003 9828 3033 9814 TIME...MOT...LOC 0940Z 204DEG 21KT 3003 9815 ALLEN
Special weather statement, Oct 30, 5:29 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
529 AM CDT FRI OCT 30 2015
TXZ205-221-301115-
WILSON TX-BEXAR TX-
529 AM CDT FRI OCT 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WILSON AND SOUTHEASTERN
BEXAR COUNTIES UNTIL 615 AM CDT...
AT 529 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES EAST OF LEMING...OR 11 MILES SOUTHWEST OF FLORESVILLE...MOVING
NORTHEAST AT 35 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FLORESVILLE...ST. HEDWIG...ELMENDORF...LA VERNIA...CALAVERAS LAKE...
SUTHERLAND SPRINGS...ZUEHL...FRIENDLY CORNER...PARITA...ADKINS AND
CANADA VERDE.
LAT...LON 2912 9841 2952 9821 2951 9819 2949 9819
2950 9818 2950 9817 2948 9816 2948 9812
2946 9812 2943 9814 2936 9811 2938 9809
2938 9794 2890 9821
TIME...MOT...LOC 1029Z 209DEG 29KT 2907 9833
ALLENSpecial weather statement, Oct 30, 6:00 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
600 AM CDT FRI OCT 30 2015
TXZ190>192-301145-
TRAVIS TX-BLANCO TX-HAYS TX-
600 AM CDT FRI OCT 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BLANCO...
NORTHWESTERN TRAVIS AND NORTHWESTERN HAYS COUNTIES UNTIL 645 AM
CDT...
AT 600 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DRIPPING SPRINGS...MOVING NORTH AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DRIPPING SPRINGS...LAKEWAY...LAGO VISTA...THE HILLS...CYPRESS MILL...
DRIFTWOOD...BRIARCLIFF AND MOUNT GAINOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3061 9804 3061 9802 3009 9797 3006 9818
3047 9828 3043 9813 3046 9810 3049 9810
3048 9812 3050 9812 3062 9805
TIME...MOT...LOC 1100Z 171DEG 37KT 3015 9809
ALLENLocal storm report, Oct 30, 6:19 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
619 AM CDT FRI OCT 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 AM FLASH FLOOD LEON VALLEY 29.50N 98.61W
10/30/2015 BEXAR TX FIRE DEPT/RESCUE
HUEBNER CREEK IS OVER EVERS AND POSS ROAD. 2.75 INCHES
OF RAIN SO FAR.
&&
EVENT NUMBER EWX1500822Local storm report, Oct 30, 6:36 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
636 AM CDT FRI OCT 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLASH FLOOD SAN ANTONIO 29.43N 98.49W
10/30/2015 BEXAR TX EMERGENCY MNGR
AT LEAST 10 STREETS CLOSED ACROSS THE CITY OF SAN
ANTONIO DUE TO FLOODING
&&
EVENT NUMBER EWX1500823The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 3:07 AM CDT | Special Weather Statement | EWX | Uvalde | 38 min |
| Oct 30, 3:09 AM CDT | Tornado Warning | EWX | Zavala | 23 min |
| Oct 30, 3:30 AM CDT | Special Weather Statement | EWX | Uvalde | 45 min |
| Oct 30, 3:48 AM CDT | Special Weather Statement | EWX | Medina | 42 min |
| Oct 30, 4:08 AM CDT | Special Weather Statement | EWX | Gillespie | 52 min |
| Oct 30, 4:13 AM CDT | Tornado Warning | EWX | Medina | 35 min |
| Oct 30, 4:24 AM CDT | Special Weather Statement | EWX | Hays | 51 min |
| Oct 30, 4:39 AM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 18 more | 29 hr |
| Oct 30, 4:40 AM CDT | Special Weather Statement | EWX | Hays | 50 min |
| Oct 30, 4:44 AM CDT | Severe Thunderstorm Warning | EWX | Bandera | 18 min |
| Oct 30, 4:46 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Kendall | 4 hr |
| Oct 30, 4:53 AM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr | 3 hr |
| Oct 30, 5:04 AM CDT | Flash Flood Warning | EWX | Blanco, Comal, Hays, Kendall | 4 hr |
| Oct 30, 5:29 AM CDT | Special Weather Statement | EWX | Wilson | 46 min |
| Oct 30, 5:31 AM CDT | Flash Flood Warning | EWX | Bexar, Guadalupe, Wilson | 3 hr |
| Oct 30, 5:34 AM CDT | Tornado Warning | EWX | Bexar, Wilson | 26 min |
| Oct 30, 5:41 AM CDT | Flash Flood Warning | EWX | Bandera, Medina, Uvalde | 4 hr |
| Oct 30, 5:58 AM CDT | Tornado Warning | EWX | Bexar, Wilson | 12 min |
| Oct 30, 6:00 AM CDT | Special Weather Statement | EWX | Blanco | 45 min |
| Oct 30, 6:05 AM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Llano, Travis, Williamson | 3 hr |
| Oct 30, 6:13 AM CDT | Severe Thunderstorm Warning | EWX | Wilson | 32 min |
| Oct 30, 6:22 AM CDT | Tornado Warning | EWX | Wilson | 38 min |
| Oct 30, 6:51 AM CDT | Tornado Warning | EWX | Guadalupe | 39 min |
| Oct 30, 6:54 AM CDT | Flash Flood Warning | EWX | Caldwell, Comal, Guadalupe, Hays, Travis | 3 hr |
| Oct 30, 7:04 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal | 41 min |
| Oct 30, 7:07 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Guadalupe, Hays | 83 min |
| Oct 30, 7:18 AM CDT | Tornado Warning | EWX | Comal, Guadalupe, Hays | 27 min |
| Oct 30, 7:43 AM CDT | Tornado Warning | EWX | Caldwell, Guadalupe, Hays | 26 min |
| Oct 30, 7:46 AM CDT | Areal Flood Advisory | EWX | Burnet, Llano, Travis, Williamson | 3 hr |
| Oct 30, 7:51 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 16 hr |
| Oct 30, 8:03 AM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 20 hr |
| Oct 30, 8:03 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 20 hr |
| Oct 30, 8:07 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays | 53 min |
| Oct 30, 8:08 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays | 52 min |
| Oct 30, 8:21 AM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Hays, Travis | 54 min |
| Oct 30, 8:26 AM CDT | River Flood Warning | EWX | Hays | 38 hr |
| Oct 30, 8:43 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Hays | 8 hr |
| Oct 30, 8:48 AM CDT | River Flood Warning | EWX | Bexar | 27 hr |
| Oct 30, 8:48 AM CDT | River Flood Warning | EWX | Bexar | 46 hr |
| Oct 30, 8:48 AM CDT | River Flood Warning | EWX | Bexar | 31 hr |
| Oct 30, 8:48 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 51 hr |
| Oct 30, 8:48 AM CDT | River Flood Warning | EWX | Karnes | 4 days |
| Oct 30, 8:48 AM CDT | Tornado Warning | EWX | Caldwell, Hays, Travis | 27 min |
| Oct 30, 8:52 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Guadalupe, Hays, Travis, Williamson | 13 hr |
| Oct 30, 9:06 AM CDT | Flash Flood Warning | EWX | Blanco, Kendall | 5 hr |
| Oct 30, 9:14 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 61 min |
| Oct 30, 9:17 AM CDT | Tornado Warning | EWX | Travis | 28 min |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | Comal | 18 hr |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | Guadalupe | 29 hr |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 4 days |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 50 hr |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | Gonzales | 4 days |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | DeWitt | 5 days |
| Oct 30, 9:45 AM CDT | River Flood Warning | EWX | Comal | 16 hr |
| Oct 30, 9:48 AM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 13 hr |
| Oct 30, 9:53 AM CDT | Special Weather Statement | EWX | Blanco | 52 min |
| Oct 30, 10:16 AM CDT | Flash Flood Warning | EWX | Travis | 6 hr |
| Oct 30, 10:16 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 29 min |
| Oct 30, 10:32 AM CDT | Tornado Warning | EWX | Bastrop, Travis | 13 min |
| Oct 30, 10:40 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Lee, Travis | 65 min |
| Oct 30, 10:41 AM CDT | River Flood Warning | EWX | Blanco | 22 hr |
| Oct 30, 10:41 AM CDT | River Flood Warning | EWX | Travis | 31 hr |
| Oct 30, 10:41 AM CDT | River Flood Warning | EWX | Travis | 29 hr |
| Oct 30, 10:41 AM CDT | River Flood Warning | EWX | Bastrop | 58 hr |
| Oct 30, 10:46 AM CDT | River Flood Warning | EWX | Bexar, Guadalupe | 28 hr |
| Oct 30, 10:56 AM CDT | Special Weather Statement | EWX | Caldwell | 49 min |
| Oct 30, 11:46 AM CDT | Special Weather Statement | EWX | Lee | 44 min |
| Oct 30, 12:05 PM CDT | Severe Thunderstorm Warning | EWX | Lee | 40 min |
| Oct 30, 12:21 PM CDT | Special Weather Statement | EWX | Williamson | 39 min |
| Oct 30, 12:30 PM CDT | Flash Flood Warning | EWX | Caldwell, Guadalupe, Hays | 3 hr |
| Oct 30, 1:50 PM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Kendall, Llano | 3 hr |
| Oct 30, 2:02 PM CDT | Special Weather Statement | EWX | Fayette | 43 min |
| Oct 30, 2:17 PM CDT | River Flood Warning | EWX | Travis | 16 hr |
| Oct 30, 3:18 PM CDT | River Flood Warning | EWX | Williamson | 29 hr |
| Oct 30, 3:49 PM CDT | River Flood Warning | EWX | Karnes | 4 days |
| Oct 30, 4:36 PM CDT | Special Weather Statement | EWX | Williamson | 24 min |
| Oct 30, 6:10 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 65 min |
| Oct 30, 6:31 PM CDT | Special Weather Statement | EWX | Val Verde | 44 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.